# SDR RAIA201903060019

- Difficulty date: March 6, 2019
- Submitted: March 23, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM SEAT TRACKS HAVE LIGHT CORROSION FROM FR 26 THRU 39. REMOVED AND REPLACED SEAT TRACKS THAT WERE FOUND TO BE OUT OF LIMITS.
